# SDR C2XA97IA138

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S2541000700000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LAVATORY ANCHOR FITTINGS WERE FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ANCHOR FITTINGS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 HOURS.  CYCLES 17,366.  (X)
